Alert archive / Maine / Coastal Flood Statements in 2014

Coastal Flood Statement 8, NWS Gray, ME

December 9, 2014Cumberland County, York County, Maine; Rockingham County, New Hampshire

NWS Gray, ME issued this coastal flood statement at Dec 9, 2014, 3:08 PM EST for Cumberland County, York County, Maine; Rockingham County, New Hampshire. It took effect at Dec 10, 2014, 12:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 9, 2014, 3:08 PM EST (20:08 UTC)
In effect from
Dec 10, 2014, 12:00 AM EST
Expired
Dec 9, 2014, 8:53 PM EST
In force
Issued by
NWS Gray, ME

Counties Cumberland County, ME, York County, ME, Rockingham County, NH

The radar

The Portland,ME radar (KGYX), 64 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this coastal flood statement went out at Dec 9, 11:34 AM EST, 3 hours 34 minutes earlier.

Area forecast discussion, Dec 9, 11:34 AM EST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1134 AM EST TUE DEC 9 2014

.SYNOPSIS...
LOW PRESSURE WILL STRENGTHEN AND TRACK NORTHWARD OFF THE EAST
COAST. THIS LOW WILL TRACK INTO THE NORTHEAST TODAY AND LINGER
THROUGH AT LEAST FRIDAY. IT HAS THE POTENTIAL TO PRODUCE
SIGNIFICANT SNOW AND RAIN ACROSS THE REGION TODAY AND WEDNESDAY.
LOW PRESSURE ALOFT LINGERS THROUGH THE END OF THE
WEEK...PRODUCING CLOUDS AND SCATTERED RAIN OR SNOW SHOWERS.
GRADUAL CLEARING IS EXPECTED OVER THE WEEKEND WITH WARMER AIR AND
FAIR WEATHER SUNDAY AND MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

1130 AM...QUICK ESTF UPDATE TO REFLECT A SLOWER RISE IN SURFACE
TEMPERATURES. I'VE EXTENDED THE CURRENT ADVISORY NEAR THE COAST
FROM NOON UNTIL

PREV DISC...
945 AM...CURRENT FORECAST IS ON TRACK. PRECIPITATION SHIELD WAS
MARCHING NORTH INTO THE FORECAST AREA...AND EXPECT A WINTRY MIX OF
STEADIER PRECIPITATION TO OVERSPREAD THE REGION NEXT SEVERAL
HOURS. I INGESTED THE CURRENT MESONET VALUES INTO 1ST PERIOD
GRIDS.

PREV DISC...
745 AM UPDATE...HAVE UPDATED THE FORECAST TO ALLOW FOR THE INGEST
OF LATEST MESOSCALE MODEL DATA. THIS MEANT A LITTLE BIT MORE
FREEZING RAIN VS SNOW TODAY IN THE ADVISORY AREA. VERY SLIPPERY
OUT THERE RIGHT NOW...AND THAT WON/T CHANGE UNTIL AROUND MIDDAY ON
IMMEDIATE COAST...AND SEVERAL HOURS LATER INLAND.

PREVIOUSLY...

LOW PRESSURE CONTINUES TO DEVELOP OFF THE MID ATLANTIC COAST EARLY
THIS MORNING. AS IT DOES SO...IT WILL MOVE NORTHWARD TOWARD
SOUTHERN NEW ENGLAND. WEAK ASCENT WITH A DEVELOPING COASTAL FRONT
AND INCREASING MOISTURE JUST ABOVE THE BOUNDARY LAYER IS AIDING IN
THE DEVELOPING OF LIGHT SNOW AND/OR FREEZING DRIZZLE THIS MORNING.
FOR THIS REASON WE ISSUED A WINTER WEATHER ADVISORY FOR THE
IMMEDIATE COAST SOUTHWESTWARD INTO HILLSBOROUGH COUNTY NH. THIS
WILL RUN UNTIL NOON WHEN TEMPERATURES ARE EXPECTED TO WARM UP
ABOVE FREEZING. UNTIL THEN...EXPECT SEVERAL POCKETS OF SLIPPERY
TRAVEL FOR THE MORNING COMMUTE.

FORCING FOR ASCENT WILL INCREASE MARKEDLY FROM SOUTH TO NORTH LATE
THIS MORNING AND EARLY AFTERNOON. THIS WILL ALLOW FOR THE
DEVELOPMENT OF HEAVY PRECIPITATION. THIS PRECIPITATION ON THE
IMMEDIATE COAST SHOULD BE IN THE FORM OF HEAVY RAIN THIS AFTERNOON
AND EVENING. THE FLOOD WATCH REMAINS IN EFFECT.

FURTHER INLAND ON THE COASTAL PLAIN AND ACROSS INTERIOR SOUTHERN
NH...THE COLD AIR WEDGE AT THE SURFACE WILL BE SLOWER TO ERODE. WE
THEREFORE EXPECT A PERIOD OF HEAVY SNOW OR MIXED PRECIPITATION
WELL INTO THE AFTERNOON HOURS. A STRIPE OF FREEZING RAIN MAY OCCUR
WHERE TEMPERATURES HOVER JUST BELOW FREEZING. THESE AREAS LOOK TO
GO TO ALL RAIN AS WELL LATER THIS AFTERNOON AND THROUGH THE
EVENING HOURS. THE FLOOD WATCH REMAINS UP FOR THESE AREAS AS WELL
FOR THE POTENTIAL FOR URBAN AND SMALL STREAM FLOODING AFTER THE
CHANGEOVER. TRANSITION TIMES IN THIS ADVISORY AREA ARE STILL
SUBJECT TO CHANGE SINCE THE LINE BETWEEN RAIN AND FROZEN/FREEZING
PRECIPITATION IS QUITE THIN IN THE COLUMN BASED ON THE LATEST
FORECAST SOUNDINGS. A PORTION OF THE ADVISORY AREA MAY NEED AN
UPGRADE TO A WINTER STORM WARNING IF THE COLD AIR LINGERS LONGER.
SOME POWER OUTAGES WILL BE POSSIBLE DUE TO THE COMBINATION OF
HEAVY WET SNOW AND FREEZING RAIN. SNOW AMOUNTS IN THIS AREA SHOULD
BE MAINLY 2 TO 5 INCHES.

FURTHER INLAND IN THE MOUNTAINS...SNOW WILL BE THE PRIMARY
PRECIPITATION TYPE ALONG WITH SOME MIXING WITH SLEET AND FREEZING
RAIN AT TIMES. THE SNOW WILL BE OF THE HEAVY WET VARIETY BY EARLY
EVENING AND COULD MEAN A POWER OUTAGE ISSUE.

WINDS ARE EXPECTED TO GUST AROUND 50 MPH ON THE COAST LATE THIS
AFTERNOON AND EVENING. THIS MAY LEAD TO POWER OUTAGES. THE WIND
ADVISORY REMAINS IN EFFECT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE HEAVIEST PRECIPITATION IS EXPECTED TO BE THIS EVENING. AFTER
MIDNIGHT...IT WILL TAPER OFF IN THE DRY SLOT. TEMPERATURES ARE
NOT EXPECTED TO DROP OVERNIGHT...IN FACT THEY MAY WARM UP IN
SPOTS. THEREFORE...AREAS THAT GET ABOVE FREEZING THIS AFTERNOON
AND EVENING PROBABLY WON/T REFREEZE OVERNIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
SINCE LAST EVENING MODEL GUIDANCE HAS COME INTO BETTER AGREEMENT
REGARDING A SECONDARY SURGE IN PCPN WED. SFC HIGH PRES WILL TRY
AGAIN TO BUILD INTO QUEBEC...WHILE HEIGHTS ALOFT RISE OVER THE
SAME AREA. MEANWHILE...UPPER LOW PRES INVOF LONG ISLAND
DEEPENS FURTHER. THIS WILL ACT TO INCREASE ELY FLOW THROUGHOUT
THE ATMOSPHERE. IN FACT THE NAEFS GUIDANCE IS IN EXCESS OF -4 SD
NEGATIVE U /ELY/ WIND ANOMALIES. THIS FOR THE MOST PART IS FOCUSED
OVER MUCH OF ME...WITH A FAIR ELY UPSLOPE PCPN SIGNAL SUGGESTED BY
WED EVENING. BY THIS TIME THE OVERALL ATMOSPHERE WILL BE WARMER
THAN TODAY...SO THE MAJORITY OF THE COAST AND INTERIOR WILL SEE
RNFL. IN THE MTNS AND NWD...LOW LEVEL COLD AIR IS FORECAST TO
STUBBORNLY HANG TOUGH. FORECAST SOUNDINGS SHOW A STRONG FREEZING
RAIN SIGNAL FOR PLACES LIKE JACKMAN AND RANGELEY. HAVE INCREASED
ICE AMOUNTS TO BETWEEN A TENTH AND A QUARTER OF AN INCH FOR THESE
PLACES...IN ADDITION TO SOME LIGHT TO MODERATE SNWFL AMOUNTS.

UPPER LOW PRES MEANDERS OVER NEW ENGLAND THRU THE REST OF THE
WEEK. HARD TO FOCUS POP HOWEVER...AS RA AND SN SHOWERS WILL BE
SCATTERED IN NATURE AND DRIVEN BY INSTABILITY ALOFT. AT LEAST CHANCE
POP IS WARRANTED INTO FRI. A MULTI-MODEL CONSENSUS PROVIDED A FAIR
REPRESENTATION OF THIS.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
SHORT TERM...IFR OR LOWER WILL BE THE RULE TODAY AND TONIGHT IN
MIXED PRECIPITATION INLAND AND RAIN AT THE IMMEDIATE COAST BY THIS
AFTERNOON AFTER A PERIOD OF LIGHT SNOW AND FREEZING DRIZZLE THIS
MORNING. SFC WIND GUSTS TO 40 KT WILL BE POSSIBLE AT THE COAST
LATE THIS AFTERNOON AND EVENING.

LONG TERM...EXPECT WIDESPREAD IFR OR LOWER CONDITIONS TO CONTINUE
INTO WED. ATTM PCPN LOOKS TO BE MAINLY RNFL ACROSS ALL
TERMINALS...EXCEPT FOR KHIE...WHERE SNWFL AND SOME FZRA ARE
POSSIBLE. CONFIDENCE IN PTYPE IS LOW ATTM. UPPER LOW PRES LINGERS
OVER THE AREA INTO THE FIRST HALF OF THE WEEKEND. AT LEAST SCT
MVFR OR LOWER CONDITIONS ARE POSSIBLE WITH CIGS AND PASSING
SHOWERS.

.MARINE...
SHORT TERM...STORM WARNINGS IN EFFECT FOR THE OCEAN WATERS WITH
GALES IN THE BAYS. STRONGEST WINDS AND LARGEST SEAS ARE EXPECTED
TO BE THIS AFTERNOON AND EVENING. THEY WILL GRADUALLY SUBSIDE
OVERNIGHT.

LONG TERM...WINDS AND SEAS GRADUALLY DIMINISH INTO WED. WITH LOW
PRES MORE OR LESS OVERHEAD...WIND FIELDS WILL BE LIGHT. HOWEVER
SEAS WILL TAKE SOME TIME TO DIMINISH BELOW 5 FT.

&&

.MARINE...

&&

.HYDROLOGY...

&&

.TIDES/COASTAL FLOODING...
A 10 FT ASTRONOMICAL TIDE /AT PORTLAND/ COMBINED WITH STRONG
ONSHORE WINDS AND LARGE OFFSHORE SEAS LATE TODAY INTO WED MAY
ALLOW FOR COASTAL FLOODING /MOSTLY THE MINOR VARIETY/ AROUND THE
TIMES OF HIGH TIDE TONIGHT AND WED. HIGH SURF MAY CAUSE SOME
BEACH EROSION. ISSUED A COASTAL FLOOD STATEMENT FOR THE MIDDAY
HIGH TIDE TODAY. CONDITIONS WILL BE MONITORED FOR A POSSIBLE
COASTAL FLOOD HEADLINE WITH HIGH TIDE TONIGHT.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 5 PM EST WEDNESDAY FOR MEZ007>009-
     012>014.
     FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR MEZ018>028.
     WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR
     MEZ018>022.
     WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     MEZ023>028.
     WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 11 PM EST THIS
     EVENING FOR MEZ023>028.
NH...WINTER STORM WARNING UNTIL 5 PM EST WEDNESDAY FOR NHZ001>007.
     FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR NHZ008>010-012>015.
     WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR
     NHZ008>011-015.
     WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     NHZ012>014.
     WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 11 PM EST THIS
     EVENING FOR NHZ014.
MARINE...GALE WARNING UNTIL 4 AM EST WEDNESDAY FOR ANZ151-153.
     STORM WARNING UNTIL 4 AM EST WEDNESDAY FOR ANZ150-152-154.

&&

SYNOPSIS...
NEAR TERM...EKSTER
SHORT TERM...EKSTER
LONG TERM...LEGRO
AVIATION...EKSTER/LEGRO
MARINE...EKSTER/LEGRO
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Dec 9, 11:34 AM EST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
1134 AM EST TUE DEC 9 2014

MEZ023>028-NHZ014-101645-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
1134 AM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM EST
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018>022-NHZ008>010-015-101645-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-MERRIMACK-BELKNAP-STRAFFORD-
WESTERN AND CENTRAL HILLSBOROUGH NH-
1134 AM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ012-013-101645-
EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
1134 AM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW HAMPSHIRE
AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007>009-012>014-NHZ001>007-101645-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-
1134 AM EST TUE DEC 9 2014

...WINTER STORM WARNING IN EFFECT UNTIL 5 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ011-101645-
CHESHIRE NH-
1134 AM EST TUE DEC 9 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ151-153-101645-
PENOBSCOT BAY-CASCO BAY-
1134 AM EST TUE DEC 9 2014

...GALE WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150-152-154-101645-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1134 AM EST TUE DEC 9 2014

...STORM WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ES

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 3:23 AM ESTWinter Weather AdvisoryGYXAndroscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 2 more17 hr
Dec 9, 3:28 AM ESTGale WarningGYX24 hr
Dec 9, 3:28 AM ESTStorm WarningGYX24 hr
Dec 9, 5:38 PM ESTAreal Flood AdvisoryGYXCumberland, York3 hr
Dec 9, 6:28 PM ESTAreal Flood AdvisoryGYXAndroscoggin, Cumberland, Knox, Lincoln, Sagadahoc, Waldo3 hr

Nearby

Coastal Flood Statements in Maine, 2014Coastal Flood Statements in New Hampshire, 2014Every coastal flood statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.